# SDR UALA2013071905093

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 40,277 hours, 16,529 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAK ON LEFT TAIL NEAR STAB AND APU INLET.     OPENED TAIL AND SECURED LINES ON RUDDER SERVO CONTROL ACTUATORS.  SERVICED HYDRAULIC SYSTEMS AND PERFORMED HYD ACTUATOR LEAK CHECKS IAW AMM.  LEAK CHECKED GOOD. NO LEAKS NOTED.
